Arkansas, 2015Flood in Arkansas, September 1, 2015
September 1, 2015 · NWS LZK · 1 event in 1 county or zone
River flooding continued on the Cache River from August.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
River flooding continued on the Cache River from August.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 31, 4:46 PM CST, 7 hours 14 minutes earlier.
Area forecast discussion, Aug 31, 4:46 PM CST, 7 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CDT MON AUG 31 2015
.AVIATION...
THERE WILL BE A BRIEF PERIOD OF MVFR FOG OR HAZE EARLY TUESDAY
MORNING. OTHERWISE...VFR CONDITIONS WILL PREVAIL. WINDS WILL BE
LIGHT AND VARIABLE TONIGHT...BECOMING SOUTH AROUND 6 KNOTS OR LESS
AFTER SUNRISE. LEFTOVER MESOSCALE BOUNDARIES WILL BE THE FOCUSING
MECHANISM TO TRIGGER ANY CONVECTION DURING THE DAY TUESDAY...
HOWEVER THE LIKELIHOOD OF ANY REACHING A TERMINAL SITE IS LOW...
THUS WILL NOT INCLUDE ANY TSRA/VCTS/VCSH/RA IN THE FORECAST AT
THIS TIME.
NOTE TO USERS OF THE HRO TAF...COMMUNICATIONS ISSUES CONTINUE AT
THE SITE. UNTIL THESE ARE RESOLVED...THERE WILL BE NO SCHEDULED
AMENDMENTS TO THE FORECAST.
TAFS OUT AT 2320Z.
&&
.PREV DISCUSSION... /ISSUED 255 PM CDT MON AUG 31 2015/
SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
AN UPPER TROUGH CONTINUES OVER THE AREA THIS AFTERNOON. MODELS
INDICATE THIS BECOMES A CUTOFF LOW NEAR THE GULF COAST
WEDNESDAY...WITH AN UPPER HIGH OVER THE FLORIDA COAST. THE
INVERTED TROUGH BUILDS OVER THE CENTRAL U.S. THURSDAY.
MOISTURE IS VERY LIMITED WITH THIS LOW THROUGH THE PERIOD. AFTER
BEING DRY TONIGHT AND TUESDAY...A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS WILL RETURN FOR WEDNESDAY AS A SHORTWAVE ROTATES
AROUND THE LOW...WITH ADDITIONAL MOISTURE. WILL ALSO KEEP THE
SLIGHT CHANCE POPS FOR THURSDAY. ABOVE NORMAL TEMPERATURES ARE
EXPECTED THROUGH THE SHORT TERM PERIOD IN THE 90S.
LONG TERM...FRIDAY THROUGH MONDAY
UPPER LEVEL RIDGE OF HIGH PRESSURE IS SET TO STRENGTHEN ACROSS THE
AREA DURING THE EXTENDED TERM...BRINGING A RETURN TO PREDOMINANTLY
DRY WEATHER AND ABOVE NORMAL TEMPERATURES. RAIN CHANCES NOT LOOKING
TOO LIKELY UNTIL PERHAPS MONDAY AT THE EARLIEST...WHERE I HAVE PUT
IN SOME SLIGHT CHANCES FOR THUNDERSTORMS.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...57
Hazardous weather outlook, Aug 31, 4:00 AM CST, 20 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON AUG 31 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
500 AM CDT MON AUG 31 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
WHILE IT WILL BE MOSTLY DRY TODAY...A FEW SHOWERS AND THUNDERSTORMS
MAY DEVELOP DURING THE HEAT OF THE AFTERNOON.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
DRY WEATHER IS IN THE FORECAST MUCH OF THIS WEEK...WITH DROUGHT
CONDITIONS SLOWLY WORSENING IN SOUTHERN SECTIONS OF THE STATE. ANY
THUNDERSTORMS WILL BE ISOLATED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
46
Flood, Woodruff
- When
- September 1, 12:00 AM CST to 9:00 AM CST
- Where
- Woodruff County, Patterson to 0.46 mi NW of Cavell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.250, -91.230
The Cache River at Patterson continued flooding from August, falling below flood stage during the late morning hours on the 1st.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Mississippi, September 1 to 30, 2015$5.6 million · 14 events
- Flooding in Iowa, September 1 to 2, 2015$350,000 · 2 events
- Drought in Texas, September 1 to 30, 2015$19,000 · 26 events
- High Surf in Hawaii, September 1 to 8, 20151 injured · 19 events
- Drought in Texas, September 1 to 30, 201519 events
- Drought in Oklahoma, September 1 to 30, 201514 events
- Drought in Texas, September 1 to 30, 201511 events
- Drought in California, September 1 to 30, 201511 events
- Flash Flooding and Heavy Rain in Hawaii, September 1 to 4, 201511 events
- Drought in Louisiana, September 1 to 30, 201510 events
- Drought in California, September 1 to 30, 20157 events
- Drought in Arkansas, September 1 to 30, 20155 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 599245.